# SDR DHL2005781512

- Difficulty date: February 15, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Forflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A"C" CHECK, LEFT O/B FOREFLAP I/B UPPER L/E GOUGED.  REMOVED PREV REPAIR LEFT O/B FOREFLAP I/B UPPER LT IAW B727 SRM 51-30-2.  FABRICATE DOUBLER METAL IS 2024-T3 .063 5.0 BY 4.75 PO 9001634 IAW B727 SRM 57-50-2 FIG 4 57-50-4M FIG 1.  TREAT PRIME AREA DOUBLER IAW B727 SRM 51-10-2.  INSTALL REPAIR DOUBLER IAW B727 SRM 57-50-4 FIG 1.
